Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 37, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 4, 2015, 4:02 AM CDT. It took effect at Apr 4, 2015, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2015, 4:02 AM CDT (09:02 UTC)
- In effect from
- Apr 4, 2015, 9:00 AM CDT
- Expired
- Apr 4, 2015, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
764 WHUS73 KMKX 040902 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 AM CDT SAT APR 4 2015 ...GUSTY WINDS DEVELOP LATER THIS MORNING... .WEAK LOW PRESSURE PASSING THROUGH NORTHERN WISCONSIN WILL TIGHTEN THE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN TODAY. SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING...VEER WEST AND RISE TO SMALL CRAFT ADVISORY LEVELS BY LATE MORNING...THEN SLOWLY DIMINISH LATE THIS AFTERNOON AND EVENING. THE OFFSHORE FETCH WILL KEEP WAVES BELOW SMALL CRAFT CRITERIA. LMZ643>646-041715- /O.NEW.KMKX.SC.Y.0037.150404T1400Z-150405T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 402 AM CDT SAT APR 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST 10 TO 15 KNOTS...VEERING WEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY LATE MORNING...SLOWLY EASING LATE IN THE AFTERNOON TO 10 TO 20 KNOTS. * WAVES: 1 TO 2 FEET...WITH 2TO 4 FOOT WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
3 follow-up statements
486 WHUS73 KMKX 041419 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 AM CDT SAT APR 4 2015 ...GUSTY SOUTHWEST TO WEST WINDS THIS AFTERNOON... .WEAK LOW PRESSURE PASSING THROUGH NORTHERN WISCONSIN WILL TIGHTEN THE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN TODAY. SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING...THEN VEER WEST AND BECOME STRONG AND GUSTY. THE WINDS WILL SLOWLY DIMINISH LATE THIS AFTERNOON AND EVENING. THE OFFSHORE FETCH WILL KEEP WAVES BELOW SMALL CRAFT CRITERIA...BUT THEY WILL BE HIGHER TOWARD OPEN WATER. LMZ643>646-042230- /O.CON.KMKX.SC.Y.0037.000000T0000Z-150405T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 AM CDT SAT APR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST VEERING WEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY LATE MORNING... SLOWLY EASING LATE IN THE AFTERNOON TO 10 TO 20 KNOTS. * WAVES: 1 TO 3 FEET...HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
853 WHUS73 KMKX 042013 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CDT SAT APR 4 2015 ...GUSTY WEST WINDS THROUGH LATE AFTERNOON... .GUSTY WEST WINDS WILL CONTINUE INTO LATE AFTERNOON...EASING QUICKLY LATE AFTERNOON INTO EARLY EVENING. LMZ643>646-050000- /O.CON.KMKX.SC.Y.0037.000000T0000Z-150405T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 PM CDT SAT APR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: WEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...EASING LATE AFTERNOON INTO THE EVENING. * WAVES: 1 TO 2 FEET...THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
933 WHUS73 KMKX 050013 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 713 PM CDT SAT APR 4 2015 ...GUSTY WEST WINDS DIMINISHING... .WITH SUNSET...THE GUSTY WINDS DUE TO THE STEEP LOW LEVEL LAPSE RATES HAVE DIMINISHED. LMZ643>646-050115- /O.EXP.KMKX.SC.Y.0037.000000T0000Z-150405T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 713 PM CDT SAT APR 4 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 10:43 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Apr 3, 10:43 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 PM CDT FRI APR 3 2015 .UPDATE... && .AVIATION/06Z TAFS/... VFR CONDITIONS WILL PREVAIL THROUGH THE DAY SATURDAY AS HIGH PRESSURE BUILDS INTO THE OHIO RIVER VALLEY. A NEARLY STATIONARY FRONT WILL SAG A BIT FARTHER SOUTH SATURDAY...BUT REMAIN ACROSS CENTRAL WISCONSIN. SOME MID LEVEL CLOUDS WILL MOVE ACROSS PORTIONS OF SOUTHERN WISCONSIN SATURDAY. && .PREV DISCUSSION... /ISSUED 235 PM CDT FRI APR 3 2015/ TONIGHT AND SATURDAY...FORECAST CONFIDENCE...HIGH CLOUDS WILL EXIT TO THE EAST THIS EVENING...WITH MOSTLY CLEAR SKIES EXPECTED FOR MUCH OF THE NIGHT. THE COMBINATION OF A COOL/DRY AIRMASS...LIGHT WINDS...AND THE MOSTLY CLEAR SKIES WILL ALLOW TEMPS TO DROP TO A FEW DEGREES BELOW NORMAL VALUES FOR EARLY APRIL. MID LEVEL CLOUDS WILL INCREASE LATE TONIGHT INTO EARLY SATURDAY MORNING AS A WEAK WAVES PASSES THROUGH. THE CLOUDIEST CONDITIONS WILL BE IN THE NORTH. SHOULD SEE MOSTLY SUNNY SKIES FOR THE AFTERNOON THOUGH AS THE WAVE MOVES ON. BUMPED UP HIGHS A BIT FOR TOMORROW GIVEN WARMING TEMPS ALOFT...THE EXPECTED AFTERNOON SUNSHINE...AND CONTINUED LOWER RH CONDITIONS. SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM. HIGH PRESSURE SLIDING OFF TO THE EAST WILL ALLOW A TROF OF LOW PRESSURE/WARM FRONT TO POKE EAST INTO CENTRAL WI SATURDAY NIGHT. THE LOW LEVEL JET INTENSIFIES RAPIDLY SOUTH OF THE FRONT... BRINGING A STRONG SURGE OF WARM AIR ADVECTION AND MOISTURE INTO THE STATE...IMPINGING ON THE FRONT. THE BEST FORCING AND SATURATION WILL BE OVER THE NRN HALF OF THE FORECAST AREA...WITH THE FAR SOUTH/SOUTHWEST FORECAST AREA LIKELY STAYING DRY. THE FRONT WILL PUSH VERY SLOWLY SOUTH...LOOKING MORE LIKE A STATIONARY FRONT AS IT DOESN/T MOVE SOUTH OF THE STATE LINE UNTIL LATER SUNDAY NIGHT. THE TEMP CONTRAST ACROSS THE BOUNDARY WILL BE SHARP ON SUNDAY WITH THE NE FLOW NORTH OF THE FRONT BRINGING VERY CHILLY AIR TO THE SHEBOYGAN AREA VS A MUCH WARMER AIR MASS EXPECTED SOUTHWEST OF MADISON. THE TEMP CONTRAST ACROSS THE FORECAST AREA COULD BE 20F...MID 40S VS MID 60S. PRECIP CHANCES ON SUNDAY LOOK VERY LOW AS ALL THE FORCING HAS MOVED OFF...BUT WILL HANG ONTO A SMALL CHANCE ACROSS THE NE FORECAST AREA. SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM. THE FRONT WILL CONTINUE TO DRIFT FARTHER SOUTH WITH MUCH COOLER AIR OVERSPREADING ALL OF SOUTHERN WISCONSIN AS EAST TO NORTHEAST WINDS BECOME MORE ENTRENCHED. SUNDAY NIGHT LOOKS FAIRLY DRY. ON MONDAY...LOW PRESSURE WILL BEGIN TO DEVELOP OVER THE CENTRAL PLAINS WITH AN INCREASING LOW LEVEL JET AND ISENTROPIC LIFT ACROSS THAT FRONT BRINGING INCREASING PRECIP CHANCES BY MONDAY AFTERNOON. TEMPS MONDAY LOOK QUITE COOL. MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM. THE UNSETTLED WEATHER CONTINUES...BUT WE MAY SEE SOME DRYING ON WEDNESDAY. THAT LOW OVER THE CENTRAL PLAINS WILL SLIDE EAST THROUGH TUESDAY NIGHT. MONDAY NIGHT THROUGH TUESDAY NIGHT SHOULD BE PRETTY WET WITH ON AND OFF RAINFALL AS A SERIES OF DISTURBANCES ROLL THROUGH AND WE CONTINUE TO GET GENTLE UPGLIDE ACROSS THE FRONT TO THE SOUTH. HIGH PRESSURE RETURNS ON WEDNESDAY AND SHOULD BE A PERIOD WHERE WE CAN REMOVE PRECIPITATION CHANCES. TEMPERATURES BY THE MIDDLE TO END OF NEXT WEEK WILL BOUNCE BACK TO NORMAL LEVELS. AVIATION/00Z TAFS/... LOCATIONS NORTHEAST WILL DEAL WITH MVFR CIGS AT TIMES INTO LATE AFTERNOON...MAYBE EARLY EVENING. THESE LOWER CLOUDS COULD SNEAK FARTHER SOUTH TOWARD MKE AND ENW...BUT ARE REMAINING SCT FOR NOW. WILL KEEP AN EYE ON TREND AND UPDATE TAFS IF NEED BE. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE DAY SATURDAY. MARINE... WIND GUSTS TO AROUND 25 KNOTS ARE STILL LIKELY THROUGH LATE AFTERNOON...SO WILL KEEP SMALL CRAFT ADVISORY AS IS WITH 00Z EXPIRATION. MAY NEED ANOTHER SMALL CRAFT ADVISORY FROM MID/LATE MORNING THROUGH LATE AFTERNOON SATURDAY AS A PASSING TROUGH BRINGS GUSTY SOUTHWEST TO WEST WINDS. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ON SATURDAY ACROSS THE AREA. SHOULD SEE VERY LOW RELATIVE HUMIDITY VALUES OF 19 TO 28 PERCENT ACROSS MOST OF THE AREA WITH WESTERLY WINDS OF 14 TO 18 MPH. SOME GUSTS OF 25 TO 30 MPH ARE EXPECTED IN THE AFTERNOON...WITH ROBUST AND DEEP MIXING. MAY SEE EVEN LOWER RELATIVE HUMIDITY VALUES INTO THE TEENS IF MIXING IS STRONGER THAN CURRENTLY FORECAST. IF A FRONT REMAINS FURTHER NORTH THAN CURRENTLY FORECAST ON SUNDAY...THEN BREEZY SOUTHWEST WINDS WILL USHER IN WARMER TEMPERATURES AND LOWER RH VALUES FARTHER NORTHEAST INTO THE FORECAST AREA. BEST CHANCES FOR WARMER/DRIER CONDITIONS WILL BE IN THE SOUTHWESTERN HALF OF THE AREA. SOME UNCERTAINTY HERE...AS FRONTAL BOUNDARY POSITION MAY CHANGE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/SATURDAY AND AVIATION/MARINE...DDV SATURDAY NIGHT THROUGH FRIDAY...DAVIS
Hazardous weather outlook, Apr 3, 9:23 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 PM CDT FRI APR 3 2015 WIZ046-047-051-052-056>060-062>072-050230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 923 PM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-050230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 PM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT WAVES WILL BE NEAR SMALL CRAFT CRITERIA UNTIL EARLY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE NEEDED ON SATURDAY DUE TO GUSTY WESTERLY WINDS. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.